# SDR GTIA050216

- Difficulty date: July 20, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N585NK
- Make and model: Airbus A321-211
- Aircraft serial: 1438
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A9771
- Condition: Deployed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 507 - FLL - FOUND FORWARD SLIDE ACCIDENTALLY DEPLOYED AT THE GATE, SLIDE PACK DID NOT FULLY INFLATE DUE TO A RUPTURED LINE ON THE CHARGE BOTTLE.  (M)
